MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-75
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) machine was turned on, an electrical fault 14 was found during routine inspection.No patients involved, no injuries.
 
Additional Manufacturer Narrative
Due to character limit in e1 event site telephone number: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) says hospital did not respond and it is not known whether the repairs will be carried out.If new information and/or device were available, the file would be reopened and updated.
 
Event or Problem Description
It was reported that during routine inspection when unit was turned on, the cardiosave intra-aortic balloon pump (iabp) had an electrical fault #14.There was no patient involvement.

Brand Name
CARDIOSAVE RESCUE, CHINESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key20680012
Report Number2249723-2024-0004562
Device Sequence Number7229753
Product Code DSP
UDI-Device Identifier10607567112312
UDI-Public(01)10607567112312
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-75
Device Catalogue Number0998-00-0800-75
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown